ASYMPTOTIC SOLUTION OF A MULTICHANNEL SCATTERING PROBLEM WITH A NONADIABATIC COUPLING

Research outputpeer-review

1 Citation (Scopus)

Abstract

We consider a multichannel scattering problem in an adiabatic representation. We assume that the
nonadiabatic coupling matrix has a nontrivial value at large internuclear separations, and we construct
asymptotic solutions at large internuclear distances. We show that these solutions up to the first order
of the perturbation theory are identical to the asymptotic solutions of the reprojection approach, which
was previously proposed as a means for solving the electron translation problem in the context of the
Born–Oppenheimer method.
Original languageEnglish
Pages (from-to)874-885
Number of pages12
JournalTheoretical and Mathematical Physics
Volume195
Issue number3
DOIs
Publication statusPublished - 1 Jun 2018

Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this